Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Spotting instead of periods, lightheadedness with dizziness, nausea. any suggestions?

My period has always been regular cycle and about 4 days long. This month my period was due and I had spotting only rather than a period. Very little. And now today, a week later, I have dark (almost black) bleeding . Again very light. Not sure if I should be concerned or not?...... All last week I had dizzy and light headed spells. And have had moments of feeling very nauseous some days. Along with exhaustion........ Any input?
Asked On : Fri, 22 Feb 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Age ??

If age is less than 40 then it can be a normal aberration, however keep in mind the following.
was the period on time or delayed ?
Such an episode would need an investigation to rule out a missed abortion.
the clue of feeling light headed and nauseated is perhaps an indication of pregnany.

If the period was not delayed and pregnancy is not a possibility, u may be approaching menopause.

Answered: Mon, 23 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor